MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer is concerned with tests results from results obtained of 57 mg/dl.The customer also reported complaint for high control glucose test result.The customer's expected fasting blood glucose test result range is 105 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of 326 mg/dl and 294 mg/dl using truebalance meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/21/2020 and open vial date is (b)(6) 2018.Test strips are not impacted by recall.The meter memory was reviewed for previous test result history: result 1 :57mg/dl date: (b)(6) 2018 time:08:43am fasting; result 2 :110mg/dl date: (b)(6) 2018 time:11:34am fasting; result 3 :105mg/dl date: (b)(6) 2018 time:11:32am fasting; result 4 :137mg/dl date: (b)(6) 2018 time:11:33am fasting; result 5 :158mg/dl date: (b)(6) 2018 time:12:21pm fasting.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer is concerned with tests results from results obtained of 57 mg/dl.The customer also reported complaint for high control glucose test result.The customer's expected fasting blood glucose test result range is 105 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of 326 mg/dl and 294 mg/dl using truebalance meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/21/2020 and open vial date is 08/22/2018.Test strips are not impacted by recall.The meter memory was reviewed for previous test result history: result 1 :57mg/dl date:(b)(6) 2018, time:08:43am fasting, result 2 :110mg/dl date:(b)(6) 2018, time:11:34am fasting, result 3 :105mg/dl date:(b)(6) 2018, time:11:32am fasting, result 4 :137mg/dl date: (b)(6) 2018, time:11:33am fasting, result 5 :158mg/dl date:(b)(6) 2018, time:12:21pm fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative t, corrected data f) internal report (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause mlc-57-user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7878147
Report Number1000113657-2018-00950
Device Sequence Number2050194
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959(17)200521(10)BU5203
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/21/2020
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY